Alert archive / Georgia / River Flood Warnings in 2019
River Flood Warning 147, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Apr 19, 2019, 10:51 AM EDT for DeKalb County, Georgia. It was in force for 21 days.
The area
The outline as issued.
The facts
- Issued
- Apr 19, 2019, 10:51 AM EDT (14:51 UTC)
- Expired
- May 10, 2019, 10:51 AM EDT
- In force
- 21 days
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
County DeKalb County, GA
The radar
The Atlanta radar (KFFC), 55 km from the middle of the area, began a volume at 14:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Snapfinger Creek at Redan Road near Glen Haven (SFCG1). The gauge peaked at 13.00 ft at Apr 19, 2019, 12:00 PM EDT.
- Action stage
- 10 ft
- Minor stage
- 12 ft
- Moderate stage
- 17 ft
- Major stage
- 21 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02203950, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
672 WGUS42 KFFC 191451 FLWFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Peachtree City GA 1051 AM EDT Fri Apr 19 2019 ...The National Weather Service in Peachtree City has issued a Flood Warning for the following rivers in Georgia... Snapfinger Creek near Glen Haven affecting De Kalb County .Recent heavy rainfall has caused significant runoff into streams and rivers which will cause flooding in some areas. PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interests along the river should monitor the latest forecasts...and be prepared to take necessary precautions to protect life and property. The latest stage data was furnished in cooperation with the United States Geological Survey. && GAC089-200452- /O.NEW.KFFC.FL.W.0147.190419T1451Z-000000T0000Z/ /SFCG1.1.ER.190419T1424Z.190419T1431Z.000000T0000Z.UU/ 1051 AM EDT Fri Apr 19 2019 The National Weather Service in Peachtree City has issued a * Flood Warning for The Snapfinger Creek near Glen Haven. * From this morning until further notice. * At 10 AM Friday the stage was 12.2 feet and rising. * Flood stage is 12 feet. * At 12 feet...Flood stage is reached. Minor flooding will occur in portions of the woodlands and yards near the creek upstream and downstream from the gage on Redan Road. This will primarily affect locations off South Indian Creek Drive and Rowland Road upstream from the gage. A park near the creek off of Rowland Road will begin to flood. The drain pipes under the bridge at Redan Road will no longer function properly...which will cause drainage water to backup on low portions of the road. && LAT...LON 3378 8426 3380 8420 3373 8416 3373 8423 $$
1 follow-up statement
857
WGUS82 KFFC 191737
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
137 PM EDT Fri Apr 19 2019
...The Flood Warning is cancelled for the following rivers in
Georgia...
Snapfinger Creek near Glen Haven affecting DeKalb County
Pew Creek near Lawrenceville affecting Gwinnett County
GAC135-191807-
/O.CAN.KFFC.FL.W.0128.000000T0000Z-190419T1737Z/
/LAWG1.1.ER.190419T1117Z.190419T1245Z.190419T1709Z.UU/
137 PM EDT Fri Apr 19 2019
The Flood Warning is cancelled for
The Pew Creek near Lawrenceville .
* This takes effect immediately.
* Until Wednesday December 31.
* At 115 PM Friday the stage was 10.8 feet and falling.
* Flood stage is 11 feet.
* The creek will continue to fall.
* Between 9 and 11 feet, bankfull conditions occur upstream and
downstream from the river gauge at Patterson Road.
&&
LAT...LON 3395 8406 3397 8400 3390 8398 3388 8404
3389 8408 3392 8409
$$
GAC089-191807-
/O.CAN.KFFC.FL.W.0147.000000T0000Z-190419T1737Z/
/SFCG1.1.ER.190419T1424Z.190419T1547Z.190419T1635Z.UU/
137 PM EDT Fri Apr 19 2019
The Flood Warning is cancelled for
The Snapfinger Creek near Glen Haven.
* This takes effect immediately.
* Until Wednesday December 31.
* At 115 PM Friday the stage was 11.1 feet and falling.
* Flood stage is 12 feet.
* The creek will continue to fall.
* Between 10 and 12 feet, bankfull conditions occur upstream and
downstream from the gage at Redan Road near the South Indian Creek
Drive intersection. The water level will be near the drain pipes
under the bridge on Redan Road.
&&
LAT...LON 3378 8426 3380 8420 3373 8416 3373 8423
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Apr 19, 9:11 AM EDT, 1 hour 40 minutes earlier.
Area forecast discussion, Apr 19, 9:11 AM EDT, 1 hour 40 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 911 AM EDT Fri Apr 19 2019 .UPDATE... Tornado Watch has expired. The potential for severe weather continues mainly across areas along and east of a line from Athens to Columbus. The primary hazards will be damaging wind gusts, localized flooding and lightning. A brief tornado will also be possible. Also, tweaked the hourly grid and pops according to current trends. && .PREV DISCUSSION... /Issued 739 AM EDT Fri Apr 19 2019/ PREV DISCUSSION... /Issued 425 AM EDT Fri Apr 19 2019/ SHORT TERM /Today through Saturday/... Short term models are in pretty good agreement, slowly bringing surface front across the forecast area today, with the associated upper low tracking across portions of northern AL and GA this afternoon and tonight. Hi-RES models have had a hard time resolving the line of convection ahead of the front, and currently have the main line of showers and thunderstorms moving across western portions of the Atlanta Metropolitan areas down to near Columbus. We have a Tornado Watch in affect through 8am over portions of west- central Georgia. This line will move into portions of eastern and central Georgia through mid morning. As the cold air associated with the upper low moves across the area this afternoon, expect chance to likely showers and thunderstorms across the area this afternoon, with best chances in the vicinity of the upper low. The colder air associated with the surface front is not in northwest AL and expect our forecast area to see somewhat of a warm up through early afternoon before the colder air makes it into north and west GA. Overnight lows will drop into the upper 30s and lower 40s in the higher elevation of northeast GA overnight, but do not expect any wintry precip at this time. With the upper low over eastern portions of TN tomorrow could continue to see chances for showers mainly over north GA. Temperatures on Saturday will be 10-15 degrees cooler than afternoon high today. Have stayed close to guidance temperatures through the period. Atwell LONG TERM /Saturday Night through Thursday/... Long term starts out cooler and dry with only small precip chances over the NE mountains Saturday night quickly coming to an end with a dry Easter Sunday in store. Temperatures will warm up to start the work week. GFS and European are inconsistent with handling rain chances with a weak cold front on Wednesday and Wednesday night. At this time am favoring mainly low chances for n and portions of central GA. Models continue to differ on Thursday with the GFS wetter than the European. At this time, favoring chance pops for n and most of central GA. BDL AVIATION... 12Z Update... MVFR conditions will prevail with patchy IFR conditions across the area. SHRA and isolated TSRA will move across the area through 16-18Z, with additional SHRA or isolated TSRA possible this afternoon. Winds will be southeast to west at 10-15kts with gusts to 25kts in and near any convection. //ATL Confidence...12Z Update... Medium confidence all elements. Atwell && .PRELIMINARY POINT TEMPS/POPS... Athens 70 45 56 43 / 100 40 40 10 Atlanta 67 44 56 45 / 100 40 40 5 Blairsville 65 38 48 37 / 100 60 50 20 Cartersville 66 43 55 40 / 90 50 50 10 Columbus 70 46 63 44 / 90 20 10 0 Gainesville 68 43 53 42 / 100 50 50 10 Macon 74 45 61 44 / 100 20 10 0 Rome 66 42 56 40 / 80 60 50 5 Peachtree City 67 44 59 42 / 100 30 30 0 Vidalia 77 49 64 47 / 80 30 5 0 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...NListemaa LONG TERM....BDL AVIATION...Atwell
Hazardous weather outlook, Apr 19, 8:46 AM EDT, 2 hours 5 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 846 AM EDT Fri Apr 19 2019 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-201000- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 846 AM EDT Fri Apr 19 2019 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... Isolated to scattered severe thunderstorms will remain possible across portions of Georgia through this afternoon. The greatest potential for any severe thunderstorms will be along and east of a line from Athens to Columbus. The main hazard will be damaging winds, frequent lighting and localized flooding. A brief tornado will also be possible. .DAYS TWO THROUGH SEVEN...Saturday through Thursday... No hazardous weather is expected Saturday through Tuesday. There will be a chance of thunderstorms Wednesday and Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta.
In the hours before
Special weather statement, Apr 19, 9:59 AM EDT, 52 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
959 AM EDT Fri Apr 19 2019
GAZ048-056>059-070-071-191430-
Butts GA-Lamar GA-Monroe GA-Jasper GA-Spalding GA-Newton GA-Henry GA-
959 AM EDT Fri Apr 19 2019
...SIGNIFICANT WEATHER ADVISORY FOR BUTTS...NORTHERN LAMAR...
NORTHWESTERN MONROE...NORTHWESTERN JASPER...SOUTHEASTERN SPALDING...
SOUTHERN NEWTON AND SOUTHEASTERN HENRY COUNTIES UNTIL 1030 AM EDT...
At 959 AM EDT...a strong thunderstorm was over Chappel Mill, or 8
miles north of Barnesville...moving north at 40 mph.
HAZARD...40 mph wind and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Barnesville, Jackson, Locust Grove, Flovilla, Milner, Jenkinsburg,
Orchard Hill, Stewart, Turtle Cove, Ola, Worthville, Goggins,
McKibben, Chappel Mill, High Falls State Park, Blount, Liberty Hill,
North Alcovy, Johnstonville and Indian Springs State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3355 8403 3359 8398 3348 8374 3303 8404
3310 8425 3312 8425
TIME...MOT...LOC 1359Z 198DEG 54KT 3317 8411
WIND...40MPHSpecial weather statement, Apr 19, 10:07 AM EDT, 44 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1007 AM EDT Fri Apr 19 2019
GAZ083-084-096-191430-
Wilkinson GA-Bleckley GA-Twiggs GA-
1007 AM EDT Fri Apr 19 2019
...SIGNIFICANT WEATHER ADVISORY FOR WILKINSON...NORTHEASTERN BLECKLEY
AND EASTERN TWIGGS COUNTIES UNTIL 1030 AM EDT...
At 1007 AM EDT...a strong thunderstorm was near District Path, or 8
miles south of Jeffersonville...moving northeast at 40 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Jeffersonville, Irwinton, Gordon, Ivey, McIntyre, Toomsboro,
Danville, Allentown, Tarversville, District Path, Myricks Mill and
Cary.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3251 8348 3293 8335 3294 8334 3282 8301
3263 8314 3258 8323 3253 8320 3244 8326
TIME...MOT...LOC 1407Z 207DEG 36KT 3256 8335
WIND...40MPHSpecial weather statement, Apr 19, 10:18 AM EDT, 33 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1018 AM EDT Fri Apr 19 2019
GAZ096-097-107-109>111-191445-
Wheeler GA-Telfair GA-Laurens GA-Bleckley GA-Dodge GA-Pulaski GA-
1018 AM EDT Fri Apr 19 2019
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN WHEELER...TELFAIR...
SOUTHWESTERN LAURENS...BLECKLEY...DODGE AND NORTHEASTERN PULASKI
COUNTIES UNTIL 1045 AM EDT...
At 1017 AM EDT...a strong thunderstorm was over Five Points, or near
Eastman...moving northeast at 40 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
McRae, Cochran, Eastman, Hawkinsville, Alamo, Helena, Chester, Milan,
Dexter, Cadwell, Scotland, Chauncey, Rentz, Union, Towns, Dubois,
Plainfield, Empire, Cedar Grove and Mobley Crossing.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3182 8297 3233 8349 3259 8321 3210 8264
TIME...MOT...LOC 1417Z 203DEG 36KT 3212 8318
WIND...40MPHLocal storm report, Apr 19, 10:25 AM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1025 AM EDT FRI APR 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1013 AM FLASH FLOOD 1 ESE MCDONOUGH 33.44N 84.13W
04/19/2019 HENRY GA AMATEUR RADIO
HIGHWAY 81 WAS FLOODED AND CLOSED IN FRONT OF THE HENRY
COUNTY LIBRARY.
&&
EVENT NUMBER FFC1900170
RWILLISSpecial weather statement, Apr 19, 10:26 AM EDT, 25 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1026 AM EDT Fri Apr 19 2019
GAZ036-037-047>049-059-060-071-072-082-191500-
Morgan GA-Putnam GA-Walton GA-Monroe GA-Bibb GA-Jones GA-Jasper GA-
Clarke GA-Oconee GA-Newton GA-
1026 AM EDT Fri Apr 19 2019
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN MORGAN...SOUTHWESTERN
PUTNAM...SOUTHEASTERN WALTON...EASTERN MONROE...NORTHWESTERN BIBB...
NORTHWESTERN JONES...JASPER...WESTERN CLARKE...OCONEE AND EASTERN
NEWTON COUNTIES UNTIL 1100 AM EDT...
At 1026 AM EDT...a line of thunderstorms was along a line extending
from Pannell to Bolingbroke...and moving northeast at 25 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Monroe, Madison, Monticello, Social Circle, Rutledge, Newborn, North
High Shoals, Mansfield, Bostwick, Good Hope, Shady Dale,
Athens-Clarke County, Bradley, Wayside, Eastville, Round Oak,
Pannell, Eudora, McElheneys Crossroads and Juliette.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3398 8343 3304 8356 3284 8387 3377 8371
TIME...MOT...LOC 1426Z 214DEG 22KT 3376 8369 3297 8382
WIND...40MPHLocal storm report, Apr 19, 10:48 AM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1048 AM EDT FRI APR 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 AM FLASH FLOOD 2 NE JONES CROSSROADS 32.88N 85.01W
04/19/2019 TROUP GA BROADCAST MEDIA
A LARGE SECTION OF BILL TAYLOR RD WAS COMPLETELY WASHED
OUT.
&&
EVENT NUMBER FFC1900171
RWILLISThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 18, 10:02 PM EDT | Special Weather Statement | FFC | Chattooga, Floyd, Polk | 28 min |
| Apr 18, 10:11 PM EDT | River Flood Warning | FFC | Forsyth, Fulton | 58 hr |
| Apr 18, 10:23 PM EDT | Special Weather Statement | FFC | Chattooga, Floyd | 22 min |
| Apr 18, 10:33 PM EDT | Special Weather Statement | FFC | Carroll, Haralson, Polk | 27 min |
| Apr 18, 10:44 PM EDT | Special Weather Statement | FFC | Floyd, Whitfield | 31 min |
| Apr 18, 11:00 PM EDT | Special Weather Statement | FFC | Carroll, Heard | 30 min |
| Apr 18, 11:06 PM EDT | Special Weather Statement | FFC | Troup | 24 min |
| Apr 18, 11:13 PM EDT | Special Weather Statement | FFC | Bartow, Gordon | 32 min |
| Apr 18, 11:21 PM EDT | Special Weather Statement | FFC | Coweta | 24 min |
| Apr 18, 11:30 PM EDT | Special Weather Statement | FFC | Douglas | 30 min |
| Apr 19, 12:39 AM EDT | Special Weather Statement | FFC | Harris | 36 min |
| Apr 19, 3:50 AM EDT | Special Weather Statement | FFC | Coweta, Harris, Heard, Meriwether, Muscogee, Troup | 40 min |
| Apr 19, 4:32 AM EDT | Special Weather Statement | FFC | Coweta, Harris, Meriwether, Troup | 43 min |
| Apr 19, 4:35 AM EDT | Special Weather Statement | FFC | Clayton | 25 min |
| Apr 19, 5:03 AM EDT | Tornado Warning | FFC | Forsyth, Fulton, Gwinnett | 27 min |
| Apr 19, 5:13 AM EDT | Special Weather Statement | FFC | DeKalb, Gwinnett, Henry, Rockdale | 32 min |
| Apr 19, 5:25 AM EDT | Special Weather Statement | FFC | Hall | 35 min |
| Apr 19, 5:34 AM EDT | Flash Flood Warning | FFC | Harris, Troup | 6 hr |
| Apr 19, 5:39 AM EDT | Special Weather Statement | FFC | Fayette, Meriwether, Spalding | 66 min |
| Apr 19, 5:50 AM EDT | Tornado Warning | FFC | Hall, White | 10 min |
| Apr 19, 6:04 AM EDT | River Flood Warning | FFC | Cobb | 3 hr |
| Apr 19, 6:12 AM EDT | Flash Flood Warning | FFC | Cobb, DeKalb, Fulton, Gwinnett | 6 hr |
| Apr 19, 6:14 AM EDT | Special Weather Statement | FFC | Henry, Rockdale | 31 min |
| Apr 19, 6:23 AM EDT | Flash Flood Warning | FFC | Harris, Meriwether, Pike | 6 hr |
| Apr 19, 6:25 AM EDT | Special Weather Statement | FFC | Pickens | 35 min |
| Apr 19, 6:36 AM EDT | Severe Thunderstorm Warning | FFC | Henry, Newton, Rockdale | 24 min |
| Apr 19, 6:41 AM EDT | Special Weather Statement | FFC | Harris, Muscogee | 49 min |
| Apr 19, 6:48 AM EDT | Flash Flood Warning | FFC | Clayton, Coweta, Fayette, Henry, Pike, Rockdale and 1 more | 6 hr |
| Apr 19, 6:57 AM EDT | Severe Thunderstorm Warning | FFC | Newton, Rockdale, Walton | 32 min |
| Apr 19, 7:11 AM EDT | Flash Flood Warning | FFC | Barrow, DeKalb, Gwinnett, Newton, Rockdale, Walton | 6 hr |
| Apr 19, 7:20 AM EDT | Tornado Warning | FFC | Barrow, Clarke, Jackson, Oconee, Walton | 25 min |
| Apr 19, 7:34 AM EDT | Flash Flood Warning | FFC | Banks, Barrow, Clarke, Hall, Jackson, Madison | 6 hr |
| Apr 19, 7:44 AM EDT | Severe Thunderstorm Warning | FFC | Banks, Jackson, Madison | 31 min |
| Apr 19, 7:55 AM EDT | Tornado Warning | FFC | Banks, Jackson, Madison | 20 min |
| Apr 19, 8:06 AM EDT | River Flood Warning | FFC | Forsyth | 20 hr |
| Apr 19, 8:12 AM EDT | River Flood Warning | FFC | Polk | 5 hr |
| Apr 19, 8:37 AM EDT | Severe Thunderstorm Warning | FFC | Morgan, Newton, Oconee, Rockdale, Walton | 38 min |
| Apr 19, 8:43 AM EDT | Special Weather Statement | FFC | Crisp, Dooly, Sumter | 47 min |
| Apr 19, 8:51 AM EDT | River Flood Warning | FFC | Cobb, Fulton | 19 hr |
| Apr 19, 8:51 AM EDT | River Flood Warning | FFC | Gwinnett | 21 days |
| Apr 19, 8:51 AM EDT | River Flood Warning | FFC | Gwinnett | 9 hr |
| Apr 19, 8:59 AM EDT | Special Weather Statement | FFC | Talbot, Upson | 31 min |
| Apr 19, 9:08 AM EDT | Severe Thunderstorm Warning | FFC | Barrow, Clarke, Jackson, Oconee, Walton | 37 min |
| Apr 19, 9:09 AM EDT | Areal Flood Warning | FFC | Coweta, Fayette, Meriwether, Troup | 6 hr |
| Apr 19, 9:18 AM EDT | River Flood Warning | FFC | Cobb, Fulton | 21 days |
| Apr 19, 9:18 AM EDT | River Flood Warning | FFC | Chattahoochee, Muscogee | 3 days |
| Apr 19, 9:29 AM EDT | River Flood Warning | FFC | Dade | 16 hr |
| Apr 19, 9:29 AM EDT | River Flood Warning | FFC | Gwinnett, Walton | 12 hr |
| Apr 19, 9:32 AM EDT | River Flood Warning | FFC | DeKalb, Fulton | 21 days |
| Apr 19, 9:33 AM EDT | Special Weather Statement | FFC | Lamar, Talbot, Upson | 27 min |
| Apr 19, 9:37 AM EDT | Special Weather Statement | FFC | Franklin | 8 min |
| Apr 19, 9:44 AM EDT | River Flood Warning | FFC | Fulton | 13 hr |
| Apr 19, 9:47 AM EDT | Special Weather Statement | FFC | Pulaski, Wilcox | 28 min |
| Apr 19, 9:57 AM EDT | River Flood Warning | FFC | Cobb, Fulton | 17 hr |
| Apr 19, 9:57 AM EDT | River Flood Warning | FFC | Fayette, Spalding | 63 hr |
| Apr 19, 9:57 AM EDT | River Flood Warning | FFC | DeKalb, Rockdale | 31 hr |
| Apr 19, 9:57 AM EDT | River Flood Warning | FFC | Newton, Rockdale | 46 hr |
| Apr 19, 9:57 AM EDT | River Flood Warning | FFC | Bibb, Houston, Jones, Monroe, Twiggs | 4 days |
| Apr 19, 9:59 AM EDT | Special Weather Statement | FFC | Butts, Lamar | 31 min |
| Apr 19, 10:07 AM EDT | Flash Flood Warning | FFC | Barrow, Butts, Henry, Newton, Oconee, Spalding and 1 more | 6 hr |
| Apr 19, 10:07 AM EDT | Special Weather Statement | FFC | Twiggs, Wilkinson | 23 min |
| Apr 19, 10:15 AM EDT | River Flood Warning | FFC | Coweta | 7 hr |
| Apr 19, 10:18 AM EDT | Special Weather Statement | FFC | Bleckley, Dodge, Telfair, Wheeler | 27 min |
| Apr 19, 10:23 AM EDT | River Flood Warning | FFC | DeKalb | 21 days |
| Apr 19, 10:26 AM EDT | Special Weather Statement | FFC | Jasper, Morgan | 34 min |
| Apr 19, 10:29 AM EDT | River Flood Warning | FFC | DeKalb, Fulton | 7 hr |
| Apr 19, 10:29 AM EDT | River Flood Warning | FFC | Gwinnett | 6 hr |
| Apr 19, 10:29 AM EDT | River Flood Warning | FFC | Banks | 21 days |
| Apr 19, 10:32 AM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Johnson, Laurens, Wilkinson | 28 min |
| Apr 19, 10:37 AM EDT | River Flood Warning | FFC | Fayette | 21 days |
| Apr 19, 10:40 AM EDT | Severe Thunderstorm Warning | FFC | Dodge, Pulaski, Wilcox | 35 min |
| Apr 19, 10:44 AM EDT | Tornado Warning | FFC | Montgomery, Telfair, Treutlen, Wheeler | 31 min |
| Apr 19, 10:56 AM EDT | Tornado Warning | FFC | Johnson, Laurens | 23 min |
| Apr 19, 11:04 AM EDT | River Flood Warning | FFC | Spalding | 5 hr |
| Apr 19, 11:08 AM EDT | Tornado Warning | FFC | Laurens, Treutlen | 15 min |
| Apr 19, 11:10 AM EDT | Severe Thunderstorm Warning | FFC | Montgomery, Toombs | 35 min |
| Apr 19, 11:12 AM EDT | River Flood Warning | FFC | Fulton, Gwinnett | 3 hr |
| Apr 19, 11:12 AM EDT | River Flood Warning | FFC | Fulton | 9 hr |
| Apr 19, 11:12 AM EDT | River Flood Warning | FFC | DeKalb, Fulton | 21 days |
| Apr 19, 11:12 AM EDT | Severe Thunderstorm Warning | FFC | Dodge, Laurens, Telfair, Wheeler | 33 min |
Nearby
River Flood Warnings in Georgia, 2019Every river flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.